Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stressed out due to severe hair loss. Using Oxyglow. Any medication?

sir i am 38 years old. past 6 months my hair is falling severly. in past two months i my some portion of the centre of the head becoming bald and also started in just above fore head. i am applying Oxy glow hair tonic and oil for last two months. but no use. no growth in my bald area. ofcourse last 6 month i am in severe stress . now i am ok. pse help me
Asked On : Thu, 31 May 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for writing in.
Baldness in specific area indicates alopecia areata.
The condition is autoimmune in nature. Treatment is mostly steroid creams.
Sometimes fungal infections can also cause hairloss for which antifungal cream is required.
So consult dermatologist to diagnose it properly.
Regarding overall hairfall, as stress has come down; it will also come down.

Best regards,
Dr. Neelam.
Answered: Thu, 31 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor